Uniqueness of the solution of an exterior inverse potential problem in convex domains
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2172-2174
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a23,
author = {G. A. Pavlov},
title = {Uniqueness of the solution of an exterior inverse potential problem in convex domains},
journal = {Differencialʹnye uravneni\^a},
pages = {2172--2174},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a23/}
}
G. A. Pavlov. Uniqueness of the solution of an exterior inverse potential problem in convex domains. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2172-2174. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a23/